中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 信息安全国家重点实验室  > 期刊论文
题名:
incomplete exponential sums over galois rings with applications to some binary sequences derived from z(2l)
作者: Hu HG ; Feng Dengguo ; Wu WL
通讯作者: Hu, HG (通讯作者), Chinese Acad Sci, State Key Lab Informat Secur, Inst Software, Beijing 100080, Peoples R China
关键词: aperiodic correlation ; highest level sequences ; incomplete exponential sums over Galois rings ; Kerdock-code binary sequences ; partial period distribution ; r-pattern ; APERIODIC CORRELATION ; ODD
刊名: Ieee Transactions on Information Theory
发表日期: 2006
卷: 52, 期:5, 页:2260-2265
收录类别: sci,ei
部门归属: 信息安全国家重点实验室
资助者: IEEE Computer Society
WOS记录号: WOS:000237147400038
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.iscas.ac.cn/handle/311060/3462
Appears in Collections:信息安全国家重点实验室_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
7.pdf(276KB)----限制开放-- 联系获取全文

Recommended Citation:
Hu HG,Feng Dengguo,Wu WL. incomplete exponential sums over galois rings with applications to some binary sequences derived from z(2l)[J]. Ieee Transactions on Information Theory,2006-01-01,52(5):2260-2265.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Hu HG]'s Articles
[Feng Dengguo]'s Articles
[Wu WL]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Hu HG]‘s Articles
[Feng Dengguo]‘s Articles
[Wu WL]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院软件研究所 - Feedback
Powered by CSpace